For advanced search options you can also view this in the Forschungsinformationssystem of the TU Dresden.

Teichmann, Markus
Regular Approximation of Weighted Linear Nondeleting Context-Free Tree Languages
Typ der Veröffentlichung
Konferenzbeitrag
Veröffentlicht in
Proceedings of the 21st International Conference on Implementation and Application of Automata (CIAA 2016)
Schlagwörter
approximation, context-free, regular, tree grammar, linear, non-deleting
Verlag
Springer International Publishing Switzerland
Jahrgang/Erscheinungsjahr
2016
Reihe
Lecture Notes in Computer Science
Band/Vol.
9705
Seiten
273-284
Referiert
Ja
Open Access
Nein
Berichtsjahr
2016
Export
Stand: 12.10.2017 16:02 Uhr